# SDR CA150911001

- Difficulty date: August 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwc PW127E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING NORMAL OPERATION ON A SCHEDULED FLIGHT, THE CREW NOTED THAT TORQUE ON THE LT ENGINE BOTH DIGITAL AND ANALOG INDICATIONS FLUCTUATED.  THE ACFT RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL LANDING WAS MADE.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE ELECTRONIC ENGINE CONTROL AND A FULL POWER ASSURANCE CHECK CARRIED OUT NO ABNORMALITIES NOTED. THE ACFT PERFORMED A TEST FLIGHT WITH NO ABNORMALITIES NOTED.  ON THE SECOND FLIGHT, DURING THE CLIMB STAGE AT 11,500FT WITH A TORQUE SETTING OF +- 70 PERCENT, THE LT ENGINE HAD A TORQUE SURGE ACCOMPANIED WITH A LOUD NOISE. THE ACFT RETURNED TO BASE.  EXTENSIVE TROUBLESHOOTING IS ON GOING IN ORDER TO IDENTIFY THE PROBLEM.
